Losing weight by using laxatives

Common Questions and Answers about Losing weight by using laxatives

losing-weight

1140989 tn?1429773263 Taking laxatives won't make you lose real weight. What I mean by that is that you may feel like you are losing some weight but it's only water weight. You will not lose fat by taking laxatives. They are dangerous too. You can become dehydrated and worse, your bowels can become dependent on laxatives, meaning you won't be able to go to the bathroom without laxatives.
Avatar f tn I recently started taking (mineral oil) laxatives in an attempt to lose weight. Which was probably not such a good idea. After a few days of taking more than then the reccomended amount , when i went to the bathroom an orange oily liquid came out (along with urine and stuff) So, what does this mean? Is it bad? Or no big deal? Thanks.
335268 tn?1195350790 i have struggled with weight issues my whole life and thought i would find the quick fix solution by taking laxatives. When i was 135ibs they helped me get down to the weight i am at now but im still not skinny enough i take about 90 laxatives every 14 days. I'm dying to be thin and am totally addicted to them. Is this dangerous?
1091149 tn?1396349503 Hello Doctor, This is a very important question for me. Currently I am on 110mg of methadone which is making me terribly constipated, so i been trying different kinds of laxatives, suppositories and pills to help me move it along. It is very uncomfortable. So I'm looking for a good lax number one. Part two of my question is that now that i been on the program for a few months im trying to focus on living a healthy lifestyle, losing weight and exercising a couple/few times a week.
Avatar n tn I am a 20 yr old female with a history of eating disorders, first anorexia which developed into bulemia using laxatives. It's gotten to the point of dependency. I get really bloated and constipated if I go without it. I know I can cause permanent damage if I dont stop using them, but I hate this disgusting bloated feeling. How do I wean myself off without having to feel fat and disgusting?
Avatar m tn Yes I remember the horrible constipation. Laxatives never worked for me. It's funny the only thing that did was a very large glass of warm prune juice. I'd go within 2-3 hours completely emptying me. I'd have to do that every 3 days. I was on oxycodone for 11 years and been off for just over 3 months. I did it cold turkey with the help of this web forum and AA meetings. How long have you been using and what do you take?
Avatar f tn ll put on weight my jeans have become slightly tighter and this is the only way i could think about losing the weight. I dont know if i should take another three or something?
Avatar n tn I'm not losing weight and I haven't the slightest idea why! I've been obsessing over my weight for idk how long. I have lost 50lbs on my own and that took a year (toooo slow). Then, back in September, I had my heart broken and gained about 10 of it back. I've been on this really hardcore diet and exercise for almost two weeks and haven't lost a single ounce! I'm 5'6 and weight about 280lbs!
Avatar m tn was still having diarrhea but i could still feel the lump and was feeling pain in my lower back went back to ER a couple days later had stoped laxatives the day bfore went to er they told me to try Miralax so i waited a day to get it took it the next night was still having diarrhea and noticed i had undigested food my stools they told me to stop taking them so i did waited about two weeks still having strange stools and BM still feeling dehydrated and im losing weight for some reason though im
437036 tn?1225284804 Laxatives will NOT add in losing weight because the calories you consume are absorbed by the small intestine directly after consumption. The BEST thing you can do for yourself is to get into therapy. You are on a dangerous path right now and ABSOLUTELY need to seek help from a professional. It sounds like you have many things to work through and will likely need much help to see there IS light at the end of the tunnel.
Avatar n tn Have you had your blood sugar checked? Gastroenterology can be a symptom of hyperglycemia (diabetes) as well as losing weight, fatigue, loss of appetite and constipation.
Avatar f tn I started with just 1 every couple of days to help my bowels move and realized that I was losing weight from it and felt skinnier. I continued my exercising but I had just started college so my healthy eating wasn't as healthy as before. Even though I abused laxatives for this past year I have gone from my original healthy 104lbs to 113lbs and feel disgustingly huge. My stomach is thick and I can't run as much as I used to.
Avatar m tn ive been abusing opiates for 15years but for the last 2year ive just been on methadone 70mls, i am really struggling to go the toilet without using laxatives, infact i use 5 tabs a day and i worried what i am doing to my body but with out them i cant the toilet, and i feel i will gain more weight, i eat very healthy and exercise everyday, i just feel iam going round in circles,
Avatar n tn I'm a bulimic. I've been inducing myself to vomit and using laxatives almost 4 to 6 times a week for a few months now. I made myself vomit today. After that i drank a lot of water and ran and a few hours after my vomiting, my body temperature went up, I gained about 6 to 9 pounds, my lower head aches, and my mind is not functioning normally. I feel really out of it, and almost dazed. Can you please tell me what happening to me???
Avatar n tn is it dangerous to take laxatives everyday? This discussion is related to <a href='http://www.medhelp.org/posts/show/228504'>Scared - what is wrong??</a>.
Avatar m tn I gained like 14 lbs around 2 years ago, then I started making myself sick after lunch at work, then I started using laxatives and being obsessed by weight and counting calories. I lost the weight I gained and for the last year have maintained my normal weight of 124lbs, at 5 ft 5 that's perfectly healthy. I no longer purge, or take laxatives, yet after every time I eat I just want to go and puke.
1103360 tn?1258309599 I am diabetic and wanted to take off some weight to see if I could get my sugars low enough to where I wouldn't have to take 1000 mg. of Metformin a day. I started using laxatives to lose wt. faster and it has lead into an obsession which I can't control now. My doctor thinks I am only doing extremely low calories which I am but doesn't know the other. I have tried to stop but can't.
Avatar n tn Sorry, I just now saw this post. I think Smilerdeb said it the best - start from scratch and stay on a med for at least 4-6 weeks to let your levels steady out before increasing your dosage. Always make sure you test before changing your dosage. When testing make sure you get FT4 AND FT3, along with the TSH... oh, by the way - the new levels in the US are 0.3-3.0, so at 3.3, you would be hypo. Unfortunately, some labs are still using outdated reference ranges.
Avatar n tn Will it show up that ive used laxatives? Surely a week of using them wont make a difference if i was fine before?
Avatar f tn Your obsessive thinking about weight loss and drastic measures to lose weight through diets, slimming pills, laxatives and purging are all classic signs of an eating disorder. Being in your own head is getting you locked more into your obsessive thinking and unhealthy behaviors. Seeking a psychotherapist specializing in eating disorders in your area would be a valuable step for you to get support and direction. Eating disorders are not about food, weight and appearance.
Avatar n tn As the first comment correctly stated, losing weight fast doesn't last and leaves you weaker, which you don't want to be if you're getting ready for basic training. Why not wait to join the military until you're ready?
2133558 tn?1368828158 taking laxatives after you eat; rapid weight loss has caused you to want to lose weight lower than is healthy for your height; drive for thinness; desperate measures to lose more weight; and anything else you can list for him or her. Seek out an eating disorder specialist in your area to be evaluated for an eating disorder. Visit the bella vita website to take our eating disorder survey, learn more about eating disorders and treatment options.
Avatar n tn Detox teas do not help with weight loss. The ones for weight loss only work short term because they contain laxatives, which isn't a healthy way to lose weight. Real detox teas are for detoxing, not losing weight.
Avatar n tn I had been constipated on my vacation and took an EZlax. I felt better immediatly. Soon after I felt stomach pains and took it again. I used it because they made me feel better, now I stopped using them and I can't go to the restroom without it. I'm really nervous because I'm so young (14) and I don't want to be unhealthy. I'm afraid to tell my parents and I would like to know some foods or drinks that could help me go to the restroom again.
Avatar m tn For close the last 18/19 yrs i've had to abuse Laxatives (and I mean tons upon tons) as that's the only way i've been able to go. Can't go at all without them. It all started not long after I had just finished high school. I actually had my 1st actual encounter when was quite young 13/14 yrs old and at the time came so very closing to having to use Laxatives at that time. Only thing that likely saved me was being so young and physically active.
Avatar n tn I'm a 34 yo female who is experiencing a myriad of symptoms that my doctors are trying to help me with. I am 5'8, 212 lbs and have extreme difficulties losing weight. I did however ose 150 lbs in 1995 and gained back about 50. I have excess facial hair, and extreme thinning of the hair on my head (esp since I lost all the weight). I have issues with my metabolism because I will often not feel hungry and will continue to gain weight. I started an antidepressant 1 mo ago.